# SDR 2004UALA00647

- Difficulty date: July 8, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 40,091 hours, 14,647 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM BETWEEN BS 960 AND 984 AND RBL 64R TO 70R CORRODED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED A REPAIR DOUBLER.
